# SDR CALA2025112811543

- Difficulty date: November 22, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 132,512 hours, 20,340 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IFE SCREEN IS INTERMIT ENT. GOES BACK AND FORTH BETWEEN STARTUP AND SHUTDOWN. FA REPORTS CREW TERMINAL IS GHOSTING AND SELECTS ITEMS WITH NO COMMAND. CLEANED SCREEN, COULD NOT REPLICATE FAULT. IFE SYS OPS CHK GOOD. REF 44-25-00
